# SDR CALA2013100800731

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 40,445 hours, 12,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5300303
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0571 STATION 1681 AFT GALLEY FLOOR WEB HAS CORROSION AT FLOOR BOARD ATTACH HOLES FROM HOLES FROM FUSELAGE CENTER LINE TO RT AFT GALLEY DOOR.  REMOVED CORROSION AT STATION 1681 FLOOR WEB FOUND TO BE WITHIN LIMITS 10" FROM R4 DOOR STATION 168'' FOUND TO OUT OF LIMITS IAW B757-300 SRM 53-60-51.  INSTALL REPAIR DOUBLER AT AREA FOUND OUT OF LIMITS STATION 1681 RBL45 IAW B757-300 SRM 53-60-51 FIG.201.
